# SDR DHL2006572511

- Difficulty date: January 13, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 57,771 hours, 30,185 cycles
- Engine: Pwa JT8D15
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Hinge
- Condition: Cracked
- Location: Mcd Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 111073; MCD HINGE CRACKED FROM AFT SECTION BS 650 NDT CONFIRMED.   REMOVED AND REPLACED MCD AFT HINGE SECTION P/N MS20001-16-7200 PO 9002527 IAW AEI M/M CHAPTER 25, FIG 5201B REV F DATED 01-22-2001.  THIS REPAIR A CAT (A).
